# SDR GUUA95052020709A

- Difficulty date: February 7, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- Aircraft time: 26,068 hours, 31,085 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Stiff
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED RT AFT EMERGENCY EXIT HARD TO OPEN.  LUBRICATED RT AFT EMERGENCY EXIT INNER AND OUTER HANDLES.  OPS CHECK NORMAL.
